# SDR FDEA201702110523

- Difficulty date: February 11, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 78,412 hours, 16,729 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: ARG70765511
- Part serial: CPT0137SH
- Condition: Failed
- Location: Mlg
- Part time: 78,412 hours, 16,729 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, GEAR HANDLE WOULD NOT MOVE TO THE UP POSITION ,   RAN QRH,  RECEIVED A LEVEL 2 HYD SYS 1 FAILED.    REMOVED AND REPLACED THE LT MAIN LANDING GEAR BOGIE BEAM TRIM ACTUATOR IAW AMM 32-37-01-4 AND AMM 32-37-00-5.
